# SDR QXEA200500021

- Difficulty date: December 17, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 7,420 hours, 8,060 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND ENGINE FORWARD FRAME, INTAKE COWL ATTACHMENT LUG, OUTBOARD HAS BEEN GOUGED ON THE OUTBOARD FACE.  REPAIRED IAW HORIZON AIR EA 6-54-325 AND RD 8/4-54-219.
